# SDR A8ZR20170414001

- Difficulty date: April 4, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 32,940 hours, 30,115 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Migrated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK,  THE RUDDER TRAVEL DID NOT TOUCH FULL CONTROL BOX ON LOWER ECAM PAGE AND THE LAST 1/10 OF PEDAL TRAVEL WAS HARD.  TROUBLESHOOTING AND INSPECTION FOUND THE LOWER RUDDER BELLCRANK BEARING MIGRATED FROM THE LEFT HAND LUG.
